# SDR 2VKA2024072453552

- Difficulty date: January 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N314SF
- Make and model: Bell 407
- Aircraft serial: 53552
- Aircraft time: 3,820 hours, 8,919 cycles
- System (JASC): 1430 · Fasteners
- Part: Washer
- Part number: 14000725S22E6
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING TRANSMISSION ASSEMBLY, TECHNICIAN NOTICED THREE PYLON RETAINING BOLT WASHERS PN:140-007-25S22E6 CRACKED ALL THE WAY THROUGH ON ONE SIDE.
